Proceedings of the Japan Academy

Brownian motions in a Lie group

Kiyosi Itô

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 26, Number 8 (1950), 4-10.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195571633

Digital Object Identifier
doi:10.3792/pja/1195571633

Mathematical Reviews number (MathSciNet)
MR0046603

Zentralblatt MATH identifier
0041.45703

Subjects
Primary: 60.0X

Citation

Itô, Kiyosi. Brownian motions in a Lie group. Proc. Japan Acad. 26 (1950), no. 8, 4--10. doi:10.3792/pja/1195571633. https://projecteuclid.org/euclid.pja/1195571633


Export citation

References

  • [1] N. Wiener: Differential space, Jour. math. phys. Mass. Inst. Techn. 2, (1923).
  • [2] Paley and Wiener: Fourier transforms in the complex domain, 1934, Chap. IX, X.
  • [3] P. Levy : L'addition des variables aleatoires definies sur une eirconference, Bull. Soc. math. France 67, (1939).
  • [4] A. Kolmogoroff: Zur Theorie der stetigen zufalligen Prozesse, Math. Ann. 108, (1933).
  • [5] W. Feller: Zur Theorie der stochastischen Prozesse. (Existenz und Eindeutigkeitssatze), Math. Ann. 113.
  • [6] A. Khintchine : Asymptotische Gesetze der Wahrscheinlichkeitsrechnung, Erg. Math. 2, 4, (1933).
  • [7] K. Ito: Stochastic differential equations in a differentiate manifold, Nagoya Math. Jour. 1, (1950).